# SDR MWEA001185

- Difficulty date: November 16, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 45,141 hours, 30,169 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 292617EA1
- Part serial: 711020
- Condition: Leaking
- Location: Cockpit Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT ALTITUDE FL 35000 FT A HISSING NOISE WAS HEARD IN F/O''S 02 MASK RESULTING IN COCKPIT O2 BOTTLE GOING TO 0 PSI, QUANTITY WAS FINE IN CLIMBOUT AND INITIAL LEVEL OFF.  FOUND DILUTER DEMAND REGULATOR TO PARTIALLY STAY IN TEST MODE THUS DEPLEATING O2 BOTTLE.  REMOVED AND REPLACED BOTTLE WITH SERVICEABLE UNIT AND REMOVED AND REPLACED DILUTER DEMAND REGULATOR.
